MAUDE Adverse Event Report: ARTHREX, INC. GRAFT PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GRAFT PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR
Model Number GRAFT PASSING WIRE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a subsidiary representative via sems that an ar-1255 graft wire snapped at the loop during a procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-1255 was received for investigation.Visual inspection found that the strand braided nitinol loop was broken.The diameter of the loop was measured by the drawing specification, and the result was pass.Indicating the loop of the device was as drawing specifications.Drawing c8732 at revision 7.The most likely cause of the reported issue is excessive force during use.

Brand Name
GRAFT PASSING WIRE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17683820
Report Number1220246-2023-07780
Device Sequence Number16796608
Product Code LXH
UDI-Device Identifier00888867006492
UDI-Public00888867006492
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRAFT PASSING WIRE
Device Catalogue NumberAR-1255
Device Lot Number10216711
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown